Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 25, 2012, 12:25 AM EDT for Atlantic County, Cape May County, Cumberland County, New Jersey; Kent County, Delaware. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 12:25 AM EDT (04:25 UTC)
- Expired
- Jun 25, 2012, 2:00 AM EDT
- In force
- 95 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 51 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
020
WWUS81 KPHI 250425
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 AM EDT MON JUN 25 2012
DEZ002-NJZ021>025-250600-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-KENT DE-
1225 AM EDT MON JUN 25 2012
...THUNDERSTORMS WITH HEAVY RAIN IN CENTRAL DELAWARE AND EXTREME
SOUTHERN NEW JERSEY...
THROUGH 200 AM...SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT
PARTS OF CENTRAL DELAWARE AND EXTREME SOUTHERN NEW JERSEY.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT MAY CAUSE WATER
TO POND ON ROADS AND IN AREAS OF POOR DRAINAGE.
FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THESE STORMS.
LAT...LON 3894 7487 3892 7494 3892 7496 3916 7490
3918 7515 3930 7527 3925 7539 3894 7530
3883 7572 3884 7572 3929 7576 3937 7551
3928 7532 3943 7542 3956 7525 3946 7508
3957 7506 3951 7499 3973 7473 3950 7431
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 24, 9:17 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 24, 9:17 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT SUN JUN 24 2012
.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT AND PASS
THROUGH EASTERN PENNSYLVANIA, NEW JERSEY, NORTHEASTERN MARYLAND AND
DELAWARE ON MONDAY. LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW
ENGLAND AND ITS ADJACENT WATERS ON TUESDAY AND WEDNESDAY AS HIGH
PRESSURE TRIES TO BUILD INTO OUR AREA FROM THE WEST. THE HIGH IS
ANTICIPATED TO PASS OVER OUR REGION ON THURSDAY. A WARM FRONT FROM
THE WEST IS FORECAST TO ARRIVE ON FRIDAY. IT MAY BE FOLLOWED BY A
COLD FRONT OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THERE WILL ALSO BE AN INCREASING CHC FOR SHOWERS AND A FEW TSTMS
OVERNIGHT AS AN UPPER TROUGH AND SFC COLD FRONT APPROACH THE
REGION. POPS MOSTLY FALL IN THE HIGH-LIKELY/LOW-CATEGORICAL RANGE.
MUCH OF THE STEADIER PRECIP FALL OVERNIGHT. LATEST RADAR IMAGERY
HAD A FEW SCT SHOWERS ACRS THE REGION ATTM. MADE A FEW MINOR
ADJUSTMENTS TO CLOUD COVER AND POPS, BUT OVERALL TRENDS FOR
INCREASING POPS THROUGH OVER THE NEXT SEVERAL HOURS LOOKS GOOD. LOWS
TONIGHT WILL MOSTLY BE IN THE 60S. WINDS TONIGHT WILL BE SRLY OR
SWRLY AT 5 TO 10 MPH.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
SLOW IMPROVEMENT MONDAY. THERE IS STILL A CHC FOR SHOWERS/TSTMS
ESPECIALLY IN THE MORNING WITH THE DAY2 OUTLOOK SHOWING SLGT RISK
FOR ERN NJ/DE. THE COLD FRONT WILL CROSS THE AREA DURING THE MORNING
WITH DRIER AND COOLER AIR ARRIVING BEHIND IT DURING THE AFTERNOON.
THE 12Z NAM IS SOMEWHAT SLOWER IN BRINGING THE IMPROVEMENT MONDAY.
MY FCST HAS SIDED CLOSER TO THE 12Z GFS.
TEMPERATURES ON MONDAY WILL BE COOLER THAN THE PAST SEVERAL DAYS
WITH ABUNDANT CLOUDS AND SOME RAINS...HIGHS WILL MOSTLY IN THE 70S
ACROSS THE NORTH...AND PERHAPS SOME LOW 80S (LATE) ACROSS SRN NJ AND
THE DELMARVA. WINDS WILL BECOME WRLY OR NWRLY AT 10 TO 15 MPH.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
LATEST ECMWF AND NAM RUNS CUT OFF AND DROP THE MID LEVEL LOW TO
WITHIN 50 MILES OF NORTHERN NEW JERSEY BY 12Z TUESDAY, WHILE THE
UKMET AND GFS ARE ABOUT 150 MILES FURTHER NORTH AND THE CANADIAN
(FOR WHAT IT'S WORTH) IS SOMEPLACE IN THE MIDDLE. THIS ALLOWS FOR
THE POSSIBILITY OF THE NAM BUFKIT SOUNDINGS VERIFYING THROUGH
TUESDAY, SO WE CONTINUE WITH THE POPS MAINLY NORTH DURING THE
FIRST PART OF THE LONG TERM. THE NAM BUFKIT SOUNDINGS DO HAVE A CAP,
BUT IT IS HIGH ENOUGH FOR AT LEAST SOME SHOWER ACTIVITY. WE KEEP
WEDNESDAY AND THURSDAY DRY, AND THEN GENERALLY MAINTAIN THE SLIGHT
CHANCE TO CHANCE POPS ASSOCIATED WITH THE APPROACH OF THE WARM FRONT
AND THE FAIRLY RIPE AIR MASS LEFT IN ITS WAKE. THE ARRIVAL OF A COLD
FRONT AT THE END OF THE PERIOD IS A LONG WAY OFF AND UP IN THE AIR.
UNTIL H925 TEMPERATURES BEGAN TO DIVERGE, WE USED THEM, THE LONG
TERM STAT GUIDANCE, AND (EARLIER IN THE LONG TERM) A DOWNSLOPE FLOW
TO ARRIVE AT THE MAX TEMPERATURES. WE USED A STAT
GUIDANCE/HPC/CONTINUITY BLEND ON THE MINS. TEMPERATURES START BELOW
NORMAL DURING THE PERIOD, AND THEN RISE TO ABOVE NORMAL BY THE
WEEKEND. AS ALREADY NOTED, H925 TEMPERATURES DIVERGE BY THE TIME WE
WARM UP. WHETHER THE HOTTER ECMWF OR THE COOLER GFS VALUES ARE
CLOSER TO THE TRUTH WILL TELL WHETHER THE END OF THE WEEK WILL RIVAL
THE LAST BRIEF HEAT WAVE. ALTHOUGH THE ECMWF CAN HAVE A TENDENCY TO
OVERDO THEM, IT IS WITHIN THE BALLPARK OFTEN ENOUGH NOT TO DISMISS
IT. WE WILL CONTINUE THE MENTION OF HEAT OVER THE DELAWARE VALLEY IN
THE HWO.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE FORECAST AT THE TAF SITES TONIGHT AND MONDAY.
HIGH PRESSURE WILL CONTINUE TO MOVE EASTWARD AWAY FROM OUR TONIGHT
WHILE A COLD FRONT APPROACHES FROM THE WEST. THESE SYSTEMS
WILL BRING SHOWERS AND SCT TSTMS WILL ACCOMPANY THE FRONT LATER THIS
EVENING AND OVERNIGHT. THE SHOWERS MAY PRODUCE SHORT PERIODS OF
LOWER- THAN- VFR CONDITIONS...BUT CONFID REMAINS LOW ON THE TIMING
AND DURATION.
THE COLD FRONT WILL PASS EAST OF THE AREA MONDAY. SFC WINDS WILL
BECOME WRLY OR NWRLY BY LATE MORNING AND INCREASE TO AROUND 8-12
KTS. SKIES WILL BECOME PCLDY BY AFTERNOON AS DRIER AIR ARRIVES OVER
THE REGION.
OUTLOOK...
MONDAY NIGHT...VFR. CONFIDENCE IS MODERATE.
TUESDAY...MAINLY VFR WITH ISOLATED AFTERNOON AND EARLY EVENING
SHOWERS OR THUNDERSTORMS MOST LIKELY AROUND KABE AND KTTN.
CONFIDENCE IS MODERATE.
TUESDAY NIGHT THROUGH THURSDAY...VFR. CONFIDENCE IS MODERATE.
FRIDAY...POSSIBLE MVFR CONDITIONS IN FOG OR HAZE EARLY IN THE
MORNING, AND THEN POSSIBLE SCATTERED MVFR CONDITIONS IN CONVECTION.
CONFIDENCE IS LOW TO MODERATE.
&&
.MARINE...
WINDS AN SEAS WILL SLOWLY INCREASE ON THE WATERS TONIGHT AHEAD OF AN
APPROACHING COLD FRONT. CONDITIONS ARE EXPECTED TO REMAIN SUB-SCA
TONIGHT AND MONDAY. WIND GUSTS MAT BE AROUND 20 KTS OVERNIGHT AND
EARLY MONDAY. SHOWERS AND SCT TSTMS WILL OCCUR AFTER SUNSET UNTIL
MON MORNING. LOCALLY HIGHER WINDS/SEAS AROUND TSTMS.
OUTLOOK...
LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW ENGLAND ON TUESDAY AND
WEDNESDAY AS HIGH PRESSURE BUILDS INTO OUR REGION FROM THE WEST FOR
WEDNESDAY AND THURSDAY.
WIND SPEEDS HAVE A CHANCE OF REACHING THE ADVISORY CRITERION IN THE
MONDAY NIGHT TO TUESDAY NIGHT TIME FRAME DEPENDING ON HOW CLOSE THE
LOW STAYS TO OUR WATERS AND HOW SLOWLY IT LIFTS NORTHEAST. SEAS OVER
THE OPEN WATERS OF THE ATLANTIC HAVE A CHANCE OF REACHING THE
ADVISORY CRITERION AS WELL. AFTER THAT, WE FORECAST WINDS AND SEAS
BELOW CRITERIA.
&&
.RIP CURRENTS...
WITH INCREASING SWLY FLOW ON MONDAY IN ADVANCE OF A CDFNT, RIP
CURRENT RISK IS EXPECTED TO INCREASE DURING THE DAY. RIGHT NOW IT
APPEARS AS IF WE COULD REACH MODERATE RISK LEVELS, ESPECIALLY OVER
NEW JERSEY, DURING THE AFTERNOON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...NIERENBERG/O'HARA
SHORT TERM...O'HARA
LONG TERM...DELISI
AVIATION...NIERENBERG/O'HARA
MARINE...O'HARA
RIP CURRENTS...Hazardous weather outlook, Jun 24, 4:00 PM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT SUN JUN 24 2012 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023- 027-PAZ054-055-060>062-252000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 400 PM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-252000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 400 PM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-252000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 400 PM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-252000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 PM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 7:07 PM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EDT SUN JUN 24 2012
MDZ015-250030-
QUEEN ANNE'S MD-
707 PM EDT SUN JUN 24 2012
...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNE'S COUNTY...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 27 MILES SOUTH OF BALTIMORE...MOVING EAST AT 15
MPH. IF IT KEEPS ITS CURRENT MOTION AND INTENSITY, THE THUNDERSTORM
WILL BE NEAR STEVENSVILLE BETWEEN 8 PM AND 830 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 3895 7637 3900 7633 3904 7633 3904 7630
3899 7628 3898 7622 3893 7622 3894 7624
3890 7625 3892 7628 3889 7627 3890 7632
3886 7632 3883 7637
TFGSpecial weather statement, Jun 25, 12:25 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 AM EDT MON JUN 25 2012
DEZ002-NJZ021>025-250600-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-KENT DE-
1225 AM EDT MON JUN 25 2012
...THUNDERSTORMS WITH HEAVY RAIN IN CENTRAL DELAWARE AND EXTREME
SOUTHERN NEW JERSEY...
THROUGH 200 AM...SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT
PARTS OF CENTRAL DELAWARE AND EXTREME SOUTHERN NEW JERSEY.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT MAY CAUSE WATER
TO POND ON ROADS AND IN AREAS OF POOR DRAINAGE.
FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THESE STORMS.
LAT...LON 3894 7487 3892 7494 3892 7496 3916 7490
3918 7515 3930 7527 3925 7539 3894 7530
3883 7572 3884 7572 3929 7576 3937 7551
3928 7532 3943 7542 3956 7525 3946 7508
3957 7506 3951 7499 3973 7473 3950 7431
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:44 AM EDT | Small Craft Advisory | PHI | 41 hr | |
| Jun 25, 7:05 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 55 min |
| Jun 25, 7:44 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 61 min |
| Jun 25, 7:46 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 59 min |
| Jun 25, 7:58 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 47 min |
| Jun 25, 8:07 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 25, 8:26 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 108 min |
| Jun 25, 8:46 AM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 59 min |
| Jun 25, 9:07 AM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 25, 9:10 AM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 25, 9:37 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 53 min |
| Jun 25, 10:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 25, 10:30 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 7 hr | |
| Jun 25, 10:45 AM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 25, 11:32 AM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jun 25, 11:53 AM EDT | Special Weather Statement | PHI | Atlantic | 37 min |
| Jun 25, 12:10 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jun 25, 12:34 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jun 25, 1:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 25, 1:27 PM EDT | Special Weather Statement | PHI | Atlantic | 63 min |
| Jun 25, 1:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 25, 2:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 2:24 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jun 25, 2:29 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jun 25, 3:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 3:23 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jun 25, 3:25 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 4:01 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 44 min |
| Jun 25, 4:54 PM EDT | Special Weather Statement | PHI | Monmouth | 66 min |
| Jun 25, 5:12 PM EDT | Small Craft Advisory | PHI | 28 hr | |
| Jun 25, 5:20 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jun 25, 6:57 PM EDT | Special Weather Statement | PHI | Ocean | 63 min |
| Jun 25, 7:16 PM EDT | Special Weather Statement | PHI | Ocean | 59 min |
| Jun 25, 7:52 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 75 min |
| Jun 25, 8:32 AM EDT | Special Weather Statement | PHI | Sussex | 28 min |
| Jun 25, 8:49 AM EDT | Severe Thunderstorm Warning | PHI | Sussex | 26 min |
| Jun 25, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 13 min |
| Jun 25, 10:14 AM EDT | Special Weather Statement | PHI | Sussex | 61 min |
| Jun 25, 10:53 AM EDT | Severe Thunderstorm Warning | PHI | Sussex | 26 min |
| Jun 25, 1:46 PM EDT | Special Weather Statement | PHI | Sussex | 29 min |
| Jun 25, 8:06 AM EDT | Special Weather Statement | PHI | Wicomico | 24 min |
Nearby
Special Weather Statements in New Jersey, 2012Special Weather Statements in Delaware, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.